# SDR UIEA2014060500224

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,423 hours, 15,683 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB DUE LT PACK FAIL.  PACK BEGIN WORKING ON TAXI IN, PERFORMED FIM 21-51 FT 803, NO FAULTS FOUND.  REMOVED, CLEANED & REINSTALLED CONNECTOR FOR FLOW CONTROL VLV, LT PACK OPERATIONS CHECKED GOOD AT THIS TIME.
